# SDR USAA2014112800005

- Difficulty date: November 27, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 67,173 hours, 9,822 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESS 3L SHOWN ON FWD ATTENDANT PANEL.  CHARGED CYLINDER AT DOOR 3L.
